Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :9 Issue : 1 1982      Add To Cart                                                                    Download

On the logarithmic mean of an entire function represented by Dirichlet series

Auther : S. K. VAISH AND S. C. GUPTA

Department of Mathematics, University of Roorkee, Roorkee-247672 (U.P.) India and

Department of Mathematics, Sahu Jain College, Najibabad-246763 (U.P.) India

 

ABSTRACT

 

The logarithmic mean L(o) for an entire Dirichlet series f (s) has been considered and some of the growth properties of U(o) and L(a) with respect to an auxiliary function are obtained, where U(o) is a positive real-valued indefinitely increasing function of a.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55175

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law